MAUDE Adverse Event Report: COOK INC SAFE-T-J EXCHANGE FIXED CORE WIRE GUIDE; DQX WIRE, GUIDE, CATHETER

COOK INC SAFE-T-J EXCHANGE FIXED CORE WIRE GUIDE; DQX WIRE, GUIDE, CATHETER
Catalog Number TSCF-35-260-3
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The field for d2b was not populated due to a technical limitation.Product code: dqx this mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
 
Event or Problem Description
It was reported that in multiple cases involving the safe-t-j exchange fixed core wire guide, the j-tip would not regain its shape after insertion through the catheter, and it seemed as if the inner mandril was either extremely weak or breaking inside the wire.There were no injuries or additional procedures reported.

Brand Name
SAFE-T-J EXCHANGE FIXED CORE WIRE GUIDE
Common Device Name
DQX WIRE, GUIDE, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key7914260
Report Number1820334-2018-03034
Device Sequence Number19297513
Product Code DQX
UDI-Device Identifier00827002005174
UDI-Public(01)00827002005174(17)210802(10)7123536
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/02/2021
Device Catalogue NumberTSCF-35-260-3
Device Lot Number7123536
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/22/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2018
Initial Report FDA Received Date09/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1